# SDR UALA2012051602773

- Difficulty date: May 14, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 46,932 hours, 18,677 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU NR 1 FAULT ON UPPER ECAM.  RESET LGCIU SYSTEM 1 GND SUPPLY AND SYSTEM 1 CB.  BITE TEST SHOWS NO FAULTS. OK TO CONTINUE.
